| Model Number |
C407699 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/25/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
After successful implantation of the ultimum ev hemostasis introducer, the ultimum sheath was removed from the art.Femoralis.The rinse arm of the sheath had detached itself from the lock.
Additional Manufacturer Narrative
The reported event of detached extension tube was confirmed.The extension tubing had detached from the sideport of the hemostasis body due to an inadequate solvent coating length on the extension tubing.